# SDR DALA2019011100189

- Difficulty date: January 11, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FASTENER CODE A LOCATION .NR 1 HOLE FOUND CRACK, REAMED THE HOLE SIZE TO 0.5760. HOLE REPAIRED PER ERA 574076-14. (LP 0898989)
